Differential dispersion relations with an arbitrary number of subtractions: A recursive approach

M. J. Menon*, A. E. Motter, B. M. Pimentel

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

Making use of a recursive approach, derivative dispersion relations are generalized for an arbitrary number of subtractions. The results for both cross even and odd amplitudes are theoretically consistent at sufficiently high energies and in the region of small momentum transfer.

Original languageEnglish (US)
Pages (from-to)207-210
Number of pages4
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume451
Issue number1-2
DOIs
StatePublished - 1999

Keywords

  • Dispersion relations
  • Elastic scattering
  • Total cross sections

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint

Dive into the research topics of 'Differential dispersion relations with an arbitrary number of subtractions: A recursive approach'. Together they form a unique fingerprint.

Cite this